... Psoriasis off and get something else
26 Dec 2011
From the few reviews posted it appears that Stelara works well. However, you have to be aware that rash is a known side effect of Stelara and there is a possibility (even a small chance) of getting it. But you can try it and see how you go.
- Stelara Information for Consumers
- Stelara Information for Healthcare Professionals (includes dosage details)
- Side Effects of Stelara (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... exacerbated a small rash I had into a psoriasis like blistery PATCH THAT SPREADS. The cream reduces itching. WHAT DO U DO 2 GET RID OF THE RASH ...
1 answer • 16 May 2010
I took my 1st shot of Stelara in june, itching gone at once. july 2nd shot. It is Sepy. I do not get
... another shot till Oct. I am starting to see specks of psoriasis on my body. I also have a rash on the inside of my arms opposite side of elbow. ...
2 answers • 7 Sep 2011
... really hard on her. Right now, she is experiencing shingles or psoriasis like breakouts on her head and scalp which are extremely painful. Does ...
2 answers • 11 May 2012
Are there any diabetic patients with psoriasis treated with stelara? What about the danger of infxn?
My son is diabetic and hypertensive. He has what is described as diabetic heart with frequent episodes of tachycardia, he also has elevated liver ...
0 answers • 13 Mar 2013
I am 48 years old & was put on disabity because of severe plaque psoriasis that covered 88% of my body. I was bed ridden! I've entered a ...
1 answer • 3 Oct 2013